# SDR 2007UALA02593

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 41,701 hours, 30,275 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASHLIGHT DOES NOT BLINK.   [08-08-07]  FAILED BATTERY.   REPLACED BATTERY AND FLASHLIGHT.
